DOI 10.1097/ico.0b013e3181822667
Corneal deposits after topical tosufloxacin in a patient with poor tear secretion.
Аннотация
PURPOSE: To report on severe visual impairment in a patient with decreased tear secretion in whom dense corneal deposits resulted from tosufloxacin treatment after cataract surgery.
METHODS
An 86-year-old woman complained of blurred vision in the left eye. She had been treated with topical applications of tosufloxacin, betamethasone, and diclofenac sodium, all administered 4 times a day as a regimen lasting for 1 month after cataract surgery. In that eye, the best spectacle-corrected visual acuity was 20/200 due to the dense deposits on the cornea. The Schirmer test showed a decrease in basic tear secretion (right eye 2 mm, left eye 1 mm). We removed these deposits surgically and analyzed them by infrared spectrophotometry.
RESULTS
The best spectacle-corrected visual acuity markedly improved, to 20/25, after surgical removal of the deposits in the left eye. The spectrophotometric pattern of the deposits was consistent with that of tosufloxacin.
CONCLUSIONS
Topical application of tosufloxacin may lead to fluoroquinolone drug deposition on the cornea, especially when an antibiotic drug has been used continuously in patients with poor tear secretion.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.